I take both lipitor and nifedipine er at bed time together. My pills are coming out whole!
Nothing is wrong at all. This is the way the drug works. Some drugs have a hard outside coating and a medicine that dissolves on the inside of the pill. Sometimes if you look close at some pills you will see a little hole that's painted over with the coloring of the pill. That's the only explanation I can come up with. If neither of those medications have a coating over the pill I would ask your doctor about it. It also might be do to the fact that you're not taking it with enough liquid. But like I said. Ask your doctor if neither of those pills have a hard coating over them. I hope this helps. Happy New Years!
PS. If you look at the middle of each of these pills you will slightly see a hole that's covered by the coloring. It's kind of a neat system to use of extended release drugs.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Oct 2010 • 1 answer
Posted 5 Feb 2011 • 1 answer
Posted 27 Mar 2013 • 1 answer
Posted 20 Jul 2016 • 0 answers
Posted 25 Aug 2016 • 0 answers